A Note on Fixed-Point Theorem for Nonlinear Mappings
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 1 | Views: 177 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 13 Issue 7, July 2024 | Popularity: 4.7 / 10


     

A Note on Fixed-Point Theorem for Nonlinear Mappings

Dr. Haresh G Chaudhari


Abstract: In this paper we discussed the generalization of the findings on fixed-point theorem in a complete convex metric space with uniformly normal structure of Mukherjee and Som as well as Gillespie and Williams.


Keywords: Fix point theory, convex metric spaces, uniformly normal structure, Banach space


Edition: Volume 13 Issue 7, July 2024


Pages: 777 - 778


DOI: https://www.doi.org/10.21275/SR24711145303



Make Sure to Disable the Pop-Up Blocker of Web Browser


Text copied to Clipboard!
Dr. Haresh G Chaudhari, "A Note on Fixed-Point Theorem for Nonlinear Mappings", International Journal of Science and Research (IJSR), Volume 13 Issue 7, July 2024, pp. 777-778, https://www.ijsr.net/getabstract.php?paperid=SR24711145303, DOI: https://www.doi.org/10.21275/SR24711145303

Top